Cushing's syndrome is when you have too much cortisol. It can be from a tumor or from taking steroids as prescribed from a doctor. If you take steroids for too long, your adrenals can atrophy and then stop working, then leading to adrenal insuffienciency. I have AI due to having my adrenals removed to cure Cushing's disease.
Now you must take steroids to live for the rest of your life - and you need to regulate your salt, learn to stress dose, etc. Too much as well as too little cortisol is bad. Too much is damaging to the body and too little can lead to an adrenal crisis. Look up information on Addison's to know what to do.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.